# SDR FDEA202111212913

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA86783
- Condition: Corroded
- Location: Bs 426-438
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INTERCOSTAL AFT OF THE FORWARD AVIONICS   COMPARTMENT (FAC) STATION 426.438, X= -2.375.  AFT OF FORWARD AVIONICS COMPARTMENT AT STATION 426.438 X=-2.375 INTERCOSTAL   CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205   REPAIR GENERAL. CORRODED INTERCOSTAL REMOVED AND REPLACED WITH FABRICATED   INTERCOSTAL AS PER SRM 51-31-01-0G. INTERCOSTAL FABRICATED AS PER DOUGLAS   DRAWING ABA 8678 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
